# SDR 29GA2016021600001

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 447
- Aircraft time: 33,173 hours, 37,063 cycles
- Engine: Ge CT79B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Stuck
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE INBD MLG DOOR WAS FOUND TO BE OPEN DURING FLIGHT.  ONCE ON THE GROUND CREW NOTICED A CHUNK OF ICE WAS KEEPING THE DOOR FROM CLOSING.  REMOVED ICE FROM L/E OF LT INBD LANDING GEAR DOOR.  CHECKED IAW AMM 32-12-10-02.  DOOR IS CLOSED AS REQUIRED.  NO DEFECTS NOTED.
